MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; DRAPE, SURGICAL, EXEMPT

MEDLINE INDUSTRIES, INC. MEDLINE; DRAPE, SURGICAL, EXEMPT
Model Number DYNJP7002
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Upon closing count the nurse discovered a single strand of hair clinging to one of the sterile lap sponges of medline thyroid surgical drape.All staff including patient were wearing a hair covering.

Brand Name
MEDLINE
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11504467
Report Number11504467
Device Sequence Number3843911
Product Code PUI
UDI-Device Identifier10080196736508
UDI-Public(01)10080196736508
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
Report Date (Section F) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJP7002
Device Catalogue NumberDYNJP7002
Device Lot Number3992010013
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight57
Date Report Sent to FDA03/05/2021